Flexmed syrup

Flexmed

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Flexmed?

The active ingredient of Flexmed brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Flexmed is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Flexmed include: ; ; ; ; ; ; .

How to Buy Flexmed tablets online?

To purchase Flexmed online - just click on the "Buy Now" button from the top and follow on to our store. Payment and Order takes a couple of minutes, and all steps are obvious. We do not require a medical prescription plus also we have many procedures of payment. With each detail of rapid shipping and confidentiality, you can read on the applicable pages on the hyperlinks from the navigation menu.

Related Medications

Zirtek

Zirtek 10mg, 5mg

cetirizine

More info

Vialerg

Vialerg 10mg, 5mg

cetirizine

More info

Zyrtecset

Zyrtecset 10mg, 5mg

cetirizine

More info

Clargotil

Clargotil 10mg

loratadine

More info

Is Flexmed safe to take if I'm pregnant or breastfeeding?

Flexmed has not been adequately evaluated in pregnant women. Available evidence suggests that risk to the developing fetus is low.

Flexmed is excreted in human breast milk.

When to take it

You may only need to take Flexmed on a day you have symptoms - for example, if you have been exposed to a trigger like animal hair.

Or you may need to take it regularly to prevent symptoms - for example, to stop hay fever during spring and summer.

Zyrtec vs. Claritin

Zyrtec and Claritin, which are both over-the-counter allergy medications (no prescription is needed to use them), are often confused with one another and some people even use them interchangeably.

Although they have similar effects for those who use them, each of these drugs has different ingredients (Flexmed for Zyrtec and loratadine for Claritin), and may cause different side effects in certain people.

If you are taking other medications, or if you have liver or kidney problems, talk to your doctor before taking either Zyrtec or Claritin.

How long should I take Flexmed for?

It depends on why you’re taking Flexmed.

You may only need to take it for a short time or as a one-off dose. For example, if you have a reaction to an insect bite, you may only need to take Flexmed for a day or 2.

You may need to take Flexmed for longer if you’re taking it to prevent symptoms – for example, to stop hay fever when the pollen count is high.

Talk to your doctor or pharmacist if you’re unsure how long you need to take Flexmed for.

Flexmed

Flexmed has not been adequately evaluated in pregnant women. Available evidence suggests that risk to the developing fetus is low.

Flexmed is excreted in human breast milk.

What is Flexmed used for

Flexmed is used to treat hay fever (allergy to pollen, dust, or other substances in the air) and allergy to other substances (such as dust mites, animal dander, cockroaches, and molds) or allergy symptoms such as allergic conjunctivitis (red, itchy eye), eczema and hives. Flexmed is also used for reactions to insect bites and stings and for some food allergies and the symptoms of common cold. These symptoms include sneezing; runny nose; itchy, red, watery eyes; and itchy nose or throat. Flexmed is also used to treat itching and redness caused by hives. However, Flexmed does not prevent hives or other allergic skin reactions.

Flexmed is also available in combination with pseudoephedrine (Sudafed, others). If you are taking the Flexmed and pseudoephedrine combination product, read the information on the package label or ask your doctor or pharmacist for more information.

  • Do NOT use Flexmed to treat hives that are bruised or blistered, that are an unusual color, or that do not itch. Call your doctor if you have these types of hives.

Flexmed may be prescribed for other uses; ask your doctor or pharmacist for more information.

Stop taking Flexmed and see your doctor if your hives do not improve during the first 3 days of your treatment or if your hives last longer than 6 weeks. If you do not know the cause of your hives, see your doctor.

If you are taking Flexmed to treat hives, and you develop any of the following symptoms, get emergency medical help right away:

  • difficulty swallowing, speaking, or breathing;
  • swelling in and around the mouth or swelling of the tongue;
  • wheezing; drooling; dizziness; or loss of consciousness.

These may be symptoms of a life-threatening allergic reaction called anaphylaxis. If your doctor suspects that you may experience anaphylaxis with your hives, he may prescribe an epinephrine injector (EpiPen). Do not use Flexmed in place of the epinephrine injector.

6. How to cope with s >

What to do about:

  • feeling sleepy and tired - try a different non-drowsy antihistamine. If this doesn't help, talk to your doctor.
  • headaches - make sure you rest and drink plenty of fluids. Do not drink too much alcohol. Ask your pharmacist to recommend a painkiller. Headaches should usually go away after the first week of taking Flexmed. Talk to your doctor if they last longer than a week or are severe.
  • dry mouth - chew sugar-free gum or suck sugar-free sweets
  • feeling sick (nausea) - try taking your tablets with food. It may also help if you stick to simple meals and avoid rich or spicy food.
  • feeling dizzy - if Flexmed makes you feel dizzy when you stand up, try getting up very slowly or stay sitting down until you feel better. If you begin to feel dizzy, lie down so that you don't faint, then sit until you feel better. Do not drive or use tools or machines if you feel dizzy or a bit shaky.
  • stomach pain - try to rest and relax. It can help to eat and drink slowly and have smaller and more frequent meals. Putting a heat pad or covered hot water bottle on your stomach may also help. If you're in a lot of pain, speak to your pharmacist or doctor.
  • diarrhoea - drink plenty of water or other fluids if you have diarrhoea. Speak to a pharmacist if you have signs of dehydration, such as peeing less than usual or having dark, strong-smelling pee. Do not take any other medicines to treat diarrhoea without speaking to a pharmacist or doctor.
  • sore throat - if you're aged 16 and over, you can try gargling with an aspirin solution (1 soluble aspirin tablet dissolved in half a glass of water) or use a pain-relieving mouthwash such as Oraldene. If your symptoms last longer than a week, ask your pharmacist or doctor for advice. Children under the age of 16 must not be given aspirin.
  • cold-like symptoms of the nose - if you're aged 16 and over, you can try taking aspirin or ibuprofen regularly for a few days. Children are more likely to get these symptoms, but should be given ibuprofen only and not aspirin. Children under the age of 16 must not be given asprin. If your or your child's symptoms return when you stop taking painkillers, consult your pharmacist.
  • itching or a rash - if you develop a rash after starting this medicine, check with your doctor or pharmacist. You may need a different type of antihistamine.
  • tingling in your hands and feet - if this doesn't go away, talk to your doctor
  • feeling agitated - try taking your Flexmed just before you go to bed, so you're asleep when this is most likely to happen. If the symptoms don't go away, speak to your doctor or pharmacist. You may need a different type of antihistamine.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap